Rank Product Name Score
1 Mylan Cetirizine 5mg Tablets 100ct (Comapre to Zyrtec) Mylan Cetirizine 5mg Tablets 100ct (Comapre to Zyrtec)
Mylan
9.7 GET ON AMAZON
2 GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 365 Count GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 365 Count
Good Sense
9.6 GET ON AMAZON
3 Berkley and Jensen 10mg Cetirizine Hydrochloride Antihistamine Tablets - 365 Count Berkley and Jensen 10mg Cetirizine Hydrochloride Antihistamine Tablets – 365 Count
berkley & jensen
9.5 GET ON AMAZON
4 Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 300 Count Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 300 Count
Perrigo Company – Basic Care
9.3 GET ON AMAZON
5 ValuMeds 24-Hour Allergy Medicine (300-Count) Antihistamine for Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Cetirizine HCl 10mg Caplets ValuMeds 24-Hour Allergy Medicine (300-Count) Antihistamine for Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Cetirizine HCl 10mg Caplets
Granules
9.3 GET ON AMAZON
6 GenCare - Cetirizine HCL 10 mg (200 Count) | 24 Hour Allergy Relief Pills | Best Value Generic OTC Allergy Medication | Antihistamine for Sneezing, Runny Nose & Itchy Eyes | Generic Zyrtec GenCare – Cetirizine HCL 10 mg (200 Count) | 24 Hour Allergy Relief Pills | Best Value Generic OTC Allergy Medication | Antihistamine for Sneezing, Runny Nose & Itchy Eyes | Generic Zyrtec
GenCare
9.2 GET ON AMAZON
7 HealthCareAisle Allergy Relief Cetirizine Hydrochloride Tablets, USP | 24 Hour Allergy Relief | 10 mg | 500 Count HealthCareAisle Allergy Relief Cetirizine Hydrochloride Tablets, USP | 24 Hour Allergy Relief | 10 mg | 500 Count
Dr. Reddy’s Laboratories, Inc.
9.1 GET ON AMAZON
8 Member Member’s Mark Cetirizine Hydrochloride 10mg Antihistamine 400 Tablets – Formerly Known as Simply Right
Member’s Mark
9.0 GET ON AMAZON
9 SDA Laboratories All Day 24-Hour Allergy Medicine 100 Count Antihistamine for Allergies, Pollen, Hay Fever, Dry, Itchy Eyes | Cetirizine HCl 10mg Tablets SDA Laboratories All Day 24-Hour Allergy Medicine 100 Count Antihistamine for Allergies, Pollen, Hay Fever, Dry, Itchy Eyes | Cetirizine HCl 10mg Tablets
SDA Laboratories
8.8 GET ON AMAZON
10 Rising Pharma - Cetirizine HCL 5 mg - Antihistamine Seasonal Allergy Tablets - 100 tablets Rising Pharma – Cetirizine HCL 5 mg – Antihistamine Seasonal Allergy Tablets – 100 tablets
Pack Pharmaceuticals
8.5 GET ON AMAZON

Mylan Cetirizine 5mg Tablets 100ct (Comapre to Zyrtec)

Mylan Cetirizine 5mg Tablets 100ct (Comapre to Zyrtec)

    Features:

  • Compare to active ingredient in Zyrtec 5mg

GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 365 Count

GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 365 Count

    Features:

  • ACTIVE INGREDIENT: The active ingredient in GoodSense All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec
  • 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms
  • EFFECTIVE: GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. These allergy pills provide up to 24 hours of temporary relief

Berkley and Jensen 10mg Cetirizine Hydrochloride Antihistamine Tablets – 365 Count

Berkley and Jensen 10mg Cetirizine Hydrochloride Antihistamine Tablets - 365 Count

    Features:

  • Allergy Relief
  • Relief of sneezing, runny nose, itchy, watery eyes and more
  • Compare to active ingredients in Zyrtec
  • 365ct Club Size Bottle

Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 300 Count

Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 300 Count

    Features:

  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec
  • 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms
  • EFFECTIVE: Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless Flowers, trees, a family pet, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief

ValuMeds 24-Hour Allergy Medicine (300-Count) Antihistamine for Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Cetirizine HCl 10mg Caplets

ValuMeds 24-Hour Allergy Medicine (300-Count) Antihistamine for Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Cetirizine HCl 10mg Caplets

    Features:

  • Relieve Allergy Symptoms – This non-drowsy allergy medicine can help relieve dry, itchy, watery eyes, a scratchy nose and throat, sneezing, and other allergy symptoms.
  • Provides 24 Hour Relief – Just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.
  • Safe, Non-Drowsy Formula – Similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness.
  • Fast, Reliable Support – This 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
  • Indoor and Outdoor Protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.

GenCare – Cetirizine HCL 10 mg (200 Count) | 24 Hour Allergy Relief Pills | Best Value Generic OTC Allergy Medication | Antihistamine for Sneezing, Runny Nose & Itchy Eyes | Generic Zyrtec

GenCare - Cetirizine HCL 10 mg (200 Count) | 24 Hour Allergy Relief Pills | Best Value Generic OTC Allergy Medication | Antihistamine for Sneezing, Runny Nose & Itchy Eyes | Generic Zyrtec

    Features:

  • ✅ FULL 24 HOUR RELIEF – Enjoy non drowsy allergy relief that lasts for a full day. Cetirizine HCL helps alleviate symptoms of indoor and outdoor allergies like hay fever, pollen, dust, pet dander and seasonal allergies. Compare to the active ingredient found in Zyrtec over the counter medication.
  • ✅ LESS ITCHING – Cetirizine HCL is a powerful antihistamine that helps relieve and prevent itchy watery eyes, runny nose, congestion and an irritated itchy throat. If you suffer from hives, cetirizine HCL 10mg may help reduce the itching and appearance of hives on your skin and face.
  • ✅ NON DROWSY FORMULA – Unlike most allergy medications, Cetirizine HCL tablets are non drowsy and can be taken at any time of day. Each pill is small and easy to swallow for adults and children ages 6 and up. Protect you and your family with a convenient and easy to use OTC allergy medication.
  • ✅ BULK SAVINGS BOTTLE – Each bottle contains 200 individual ready to swallow pills so that you and your family can always have allergy support on hand. Our pills have a convenient indentation slot if you want to break the pill up into two 5 mg tabs for less severe symptoms or quick relief.
  • ✅ 100% SATISFACTION GUARANTEE – You don’t have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee. Join thousands of satisfied allergy relief customers…Click Add-to-Cart Today!

HealthCareAisle Allergy Relief Cetirizine Hydrochloride Tablets, USP | 24 Hour Allergy Relief | 10 mg | 500 Count

HealthCareAisle Allergy Relief Cetirizine Hydrochloride Tablets, USP | 24 Hour Allergy Relief | 10 mg | 500 Count

    Features:

  • 24 Hour Relief of Indoor and Outdoor Allergies
  • Compare to the active ingredient in Zyrtec Tablets*
  • Temporarily relieves symptoms due to hay fever or other upper respiratory allergies such as runny nose; sneezing; itchy, watery eyes; and itchy throat or nose
  • Original prescription strength
  • See package label for Warnings, Directions and other important information. Use only as directed.

Member’s Mark Cetirizine Hydrochloride 10mg Antihistamine 400 Tablets – Formerly Known as Simply Right

Member

    Features:

  • Member’s Mark Formerly Known As Simply Right Cetirizine Allergy Tablets, 400 Count

SDA Laboratories All Day 24-Hour Allergy Medicine 100 Count Antihistamine for Allergies, Pollen, Hay Fever, Dry, Itchy Eyes | Cetirizine HCl 10mg Tablets

SDA Laboratories All Day 24-Hour Allergy Medicine 100 Count Antihistamine for Allergies, Pollen, Hay Fever, Dry, Itchy Eyes | Cetirizine HCl 10mg Tablets

    Features:

  • ✅ ALLERGY MEDICINE: SDA Laboratories All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy watery eyes, itching of the nose or throat.
  • ✅ PROVIDES 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing, runny nose, itchy watery eyes, itchy throat or nose.
  • ✅ ORIGINAL PRESCRIPTION STRENGTH: SDA Laboratories All Day Allergy Cetirizine Hydrochloride 10 mg is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.
  • ✅ ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec.
  • ✅ DIRECTIONS: For Adults and Children 6 years old and over take one 10mg tablet once daily. Read package insert on the bottle for full directions before use.

Rising Pharma – Cetirizine HCL 5 mg – Antihistamine Seasonal Allergy Tablets – 100 tablets

Rising Pharma - Cetirizine HCL 5 mg - Antihistamine Seasonal Allergy Tablets - 100 tablets

    Features:

  • ALLERGY MEDICINE: A 24 Hour Allergy Relief Tablets for powerful relief to indoor and outdoor allergy symptoms typically used to treat discomfort brought on by hay fever or other upper respiratory allergies. Can help improve symptoms such as, runny nose, sneezing, itchy/watery eyes, and itching of the nose or throat.
  • COMPARE TO: You can compare the allergy medicine with the active ingredient of Zyrtec as they both have the active ingredient as Cetirizine which has been approved for use in adults and children 6 years and older.
  • DIRECTIONS: Depending on severity of symptoms, one or two tablets but not more than two tablets can be taken every 24 hours.
  • SPECIFIC ALLERGY: Rising Pharma Cetirizine tablets can be used to treat symptoms of INDOOR allergies as well as OUTDOOR Allergies.

As an Amazon Associate I earn from qualifying purchases.

Random products:

daadario strings
daa d-aspartic acid powder